# SDR AALA20160827001

- Difficulty date: August 26, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 92,027 hours, 14,675 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH WEATHER RADAR FAILED IN FLIGHT. THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO DESTINATION WITHOUT FURTHER INCIDENT.   THE AIRCRAFT WAS GROUNDED.  REPLACED WEATHER RADAR TRANSCEIVER IAW MM 34-43-01, ALL TESTS NORMAL.
